Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected by Aelius Group. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.
Is this a topic, or isn't it. On most boards if you say sex you get all kinds of responses, I have a feeling on this board I might not.
So the question is what has happened to your sex drive since you went on suboxone or subutex? Mine seems to have gone away. Seriously now, this is becoming disturbing. As far as I know all the Opiates can reduce your ability to enjoy sex, but ...
When I was on Vics my ability to get and maintenance an erection was less than when I wasn't on it. I also noticed that the negative effect of Vic was worse at 15 to 25 pills a day than at 4 to 10 pills a day. But even though the Vics used to make it difficult to do this, I could still do it. Maybe more important is that even if I couldn't do the erection bit, I still had most of the pleasurable sensations, and if I tried hard enough could usually have an orgasm. Now I admit that I'm one of the older guys around here and probably the men in their 20s and 30s didn't experience the problems I did. I also knew a young woman that did H a while back that told me she liked to do just enough H so that it didn't effect her ability to enjoy sex. At the time I wasn't altogether sure what she meant. Now I'm thinking what she meant was a total loss of pleasurable sexual sensations in her genitals. Wow, I didn't think that could be. But that's what's happening to me with sub. It seems that no matter what kind of mental and physical stimulation I use the the sensations of pleasure just aren't there. Is this happening to anyone else, or just me? I know I'm on a high dose,
or so you all tell me, I'm on 18 to 24 mg a day. Does this change at lower doses, and how low do you need to be before you can feel sex again, assuming that this is the problem? What's going on with the rest of you?
You might want to talk to a doctor about this. I know that it can be embarrassing to talk to them about certain problems , but they have heard it all and the relief you will feel if they can help you will be well worth it.
I have read in several places that prolonged use of opiates can result in a drastic drop in testosterone production , and that for many this results in the onset of sexual dysfunction. Lowered testosterone in men can also cause depression and other problems.
I havent had any problems on sub. If anything a resurgance , but everyones different. In this day and age , there is no reason why you have to suffer with this. Please go and see your doctor.
their have been several posts about the use of suboxone and how it affects men and women diffrent. my boyfriend could get hard but could not get off. i mean no matter how long or what he tried it was so frustrateing at first i thought it was me. it caused great heartache for me. please warn any partner you may be with that it is the suboxone. not something they are doing wrong i thought he wasnt attracted to me and a lot of other things . you will return to normal after the sub wears off.
this happen to me-started on morphine pump had o interest in sex--went for 2 years without sex had testosterone tested it was zero 0 dr could hardly beleive it ---he said morphine shut down the pituatery gland that lets the T in to the bloodstream-------started on injecting 300mg of T every 10 days----it was like i was 17 again------but what was weird if i would inject more or try it every 7 days instead of 10--i would go into withdrawel bigtime it was like the morphine fighting the testosterone and sweat some very strong smelling body oder besides my sweat turning my pillow yellow--------anybody else have these symptons?????????
i have NO interest in sex anymore, it's rather disturbing to me. my sex drive in general has gone down over the years, especially on heroin, but even then i felt SOMETHING. now, on sub, it's like i'm sterile. i don't have a boyfriend at the moment, and i kind of wish i did, but i can't even summon enough desire to want to talk to someone or take that kind of interest in a new person. and i would probably just annoy a boyfriend because i'd never want to have sex. i remember the last time i went cold turkey off heroin, my sex drive suddenly came back, i thought EVERYONE was attractive. i wish that would happen again.
i'm a girl but i wonder if testosterone or something would make my sex drive come back. i used to be crazy about it. not only am i not interested in having sex with others, i have no desire to masturbate at all, so i haven't done it for 2 or 3 months probably. i don't think i would feel anything at all if i tried.
i have 3 kittens right now and i feel like some widow cat lady at the age of 23.
Yeah parallax, I think maybe testosterone can help girls too, but you need a dr. It can also make you grow body hair. And it wouldn't be the same form as a man would use. I have Test patches and it has warnings that a woman shouldn't even touch them. But I think Test causes the sex drive in both of us genders. I never thought about this being a low Test thing. I might start using them patches again that I have. Cause it's weird. I want to feel horny. I want to masturbate, but no matter how much a rub my dick I don't feel anything. It's very disturbing. I want that back. I'm glad I stared this thread. Is anyone out there who's on bupe having a satisfying sex life? And I don't mean with a partner necessarily, is anyone able to happily masturbate? This is one thing that may really motivate me to try and quit.
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.